MAUDE Adverse Event Report: Stryker Leibinger Freiburg SCRWDRVR BLADE, UNIII AXS LONG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

Stryker Leibinger Freiburg SCRWDRVR BLADE, UNIII AXS LONG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 62-15035
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Codes Hematoma (1884); Dysphasia (2195)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during cranial closure following tumor removal, a screwdriver slipped through a burr hole cover while reinserting a self drilling screw, resulting in intracranial bleeding.The bone flap was removed to identify and manage the source of bleeding.The patient developed a brain hematoma, underwent ct mri imaging, was admitted to the icu, and the original bone flap was lost.

Brand Name
SCRWDRVR BLADE, UNIII AXS LONG
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
Stryker Leibinger Freiburg
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
+49()7614888208
MDR Report Key50081495
Report Number0008010177-2026-00125
Device Sequence Number16007252
Product Code LXH
UDI-Device Identifier07613327090802
UDI-Public07613327090802
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number62-15035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown